Propecia and Dizziness - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 11
  1. #1
    Member
    Join Date
    Jul 2015
    Posts
    30

    Unhappy Propecia and Dizziness

    Hi all,

    I have been taking Propecia for probably 4 years now. . For the last 1 year I have been getting severe dizziness. I have been for a number of tests at the doctors as It has made me almost immobile, not being able to focus, constant brain fog and more or less constant dizziness as if the room is spinning when I walk around.

    After so many tests and everything coming back clear I am starting to think that the only thing left it could be down to is propecia! However, for obvious reasons I REALLY don't want to stop taking it as it helps keep the hair that I do have.

    Has anybody else experienced this dizziness? Is it common? And also are there really any other alternatives to take other than propecia if I had to come off it?

    Thanks in advance for any help

  2. #2
    Senior Member
    Join Date
    Apr 2015
    Location
    Stockholm
    Posts
    179

    Default

    I remember when I took proscar 1.25mg for JUST 12 Days...then BAM I got "lightheaded" like I felt half drunk...looking around felt like SLOW FPS lol.. never do I experience anything like that normally.. I just knew it was the pills so I stopped and I was lightheaded for 2 whole Days then it disappeard and I was back to normal again.. I got a friend that also said he got Dizzy on proscar.. I even Think proscar/propecia got dizzyness as a legit side effect?? not sure but if you search the web including propeciahelp...you will see many other guys experiencing lightheadedness/dizzyness...its DEFINATELY the drug bro...stop it or continue being lightheaded for all your Life...hey at least you get to keep your hair??? HURRAY! lol nah bro its not Worth it...

  3. #3
    Member
    Join Date
    Jul 2015
    Posts
    30

    Default

    The reason I am still unsure whether it is the propecia is the fact that I have taken it for 4 years maybe even more and I only started getting the dizziness 1 year ago?

    Are there any other alternatives that do the same thing?

  4. #4
    Senior Member
    Join Date
    Apr 2015
    Location
    Gothenburg
    Posts
    429

    Default

    The huge issue with the drug, is that sides can suddenly appear after 10 years of usage for example.
    Itīs your body rejecting it, and sides can happen in different ways since your body docent know how to handle the drug.
    When you put foreign substances in your body, itīs a interference and your body starts to work out solutions how to handle it.

    Feel sorry for you, but believe me your health is way more important than our shallow society.

  5. #5
    Senior Member
    Join Date
    Nov 2009
    Location
    California
    Posts
    377

    Default

    Do you use minox? I only remember getting a little dizzy when I first used to apply minox years ago

  6. #6
    Senior Member
    Join Date
    Nov 2012
    Posts
    1,570

    Default

    Hard to say, but just random speculation that fin could alter the synthesis of different neurosteroids in the brain like allopregnanolone. What does that type of thing do? I doubt anyone will ever know for sure in our life times, but maybe its related to the brain fog, and something like this that are just poorly understood. Assuming fin is actually the cause of it. Hair loss talk has a thread on neurosteroids and fin with a lot more on it
    It makes sense though they could be related.

  7. #7
    Senior Member
    Join Date
    Apr 2015
    Location
    Stockholm
    Posts
    179

    Default

    well when u look at the side effects from proscar/fin...you will see "dizzyness" as a side effect under "rare" less common side effects"

  8. #8
    Junior Member
    Join Date
    Jul 2011
    Posts
    18

    Default

    I have also experienced dizziness as a side effect of Propecia. I unfortunately don't have any solutions for making this go away.

  9. #9
    Senior Member
    Join Date
    Dec 2014
    Posts
    146

    Default

    As it is reported, dizziness is one of the side effects of finasteride, but it seems to be strange to occur after 3 years of treatment. I take the drug for already more than 1 year but haven't experienced such a problem.
    Dizziness can be caused by many factors. One of the factors that we may not pay attention is excessive coffee intake. Do you drink coffee?

  10. #10
    Senior Member
    Join Date
    Nov 2012
    Posts
    1,570

    Default

    Coffee does not cause dizziness for me so I would call that bogus although everything can affect people differently.

Similar Threads

  1. Replies: 7
    Last Post: 12-06-2016, 09:08 AM
  2. Dutasteride and dizziness?
    By diffuse in forum Introduce Yourself & Share Your Story
    Replies: 0
    Last Post: 01-25-2016, 09:59 AM
  3. Propecia and erectile dysfunction, quit Propecia... back to Propecia ?
    By pierrepauljacques in forum Men's Hair Loss: Start Your Own Topic
    Replies: 11
    Last Post: 08-24-2014, 10:25 PM
  4. Rogaine Foam Dizziness
    By MichaelJ in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 08-03-2014, 04:43 PM
  5. Minoxodil and dizziness after switching to foam
    By axil23 in forum Hair Loss Treatments
    Replies: 0
    Last Post: 04-29-2014, 03:26 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Krill oil (,astaxanthin) for thick hair
07-10-2018 06:51 PM
by Geo88
Last Post By Geo88
Today 01:09 AM
Being Told I'm Crazy.. M/22
07-18-2018 07:37 PM
Last Post By hairkid121
Yesterday 11:38 PM
Is this male pattern hair loss?
Yesterday 10:36 PM
by Rickyd
Last Post By Rickyd
Yesterday 10:36 PM
Riken for the cure
06-05-2018 06:38 PM
by BoSox
Last Post By HMDWN
Yesterday 08:27 PM